Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Oppurtunities in psychiatric nursing

Premium Questions

Dr. K. V. Anand MD

I m having psychiatric problems sense I was in an accident. I will try to be quick and concise ... to die at any moment. They opened the doors and I could see the people on 4th floor. The nurses were ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.  Chobufo Ditah MD

My friend is very volatile to her family members, keeps her child dressed like a baby in baby grows at 4 years of age, is only just beginning to toilet train him, she has no routine and he goes to bed when she does. She... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

My elder brother spend lavishly ,not going to work properly,don't stay at home in the night ,disappear for 2 ,3 days and not giving proper explanation except that he started blaming his wife for all mess up happening what... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Ramesh Kumar MD

I have by test been notified that I have lowered stomach motility but apparently not enough to merit the use of reglan . My GP indicated there are psychiatric side effects of this drug. I'm not sure ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr.   Srikanth Reddy MD

my mother is 80+ years old. Why does she keep saying that one of her son is dead or they are sick ? View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Public Forum Discussions

Dr. Jonas Sundarakumar MD

I am looking for psychiatry in mobile Alabama. my son passed away 4 yrs ago and my husband ha d a stroke in dec. and I feel like I am losing my mind. had to put husband in nursing home, and he will never ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Srikanth Reddy MD

Is paruresis shy bladder a real diagnosable medical or psychiatric panic dysorder? My nurse practioner says its not even medical. I need a standing order so i can give a blood specimen for my Probation ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. K. V. Anand MD

sir , My younger brother of age 35 unmarried,he keeping himself isolated,untide,waring same clothes even after bath,bathing continously with a lot of water.If we advice him to make himself mix with others,and do some... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Chintan Solanki MD

iam asking for my sister , she is mentally desperate , sitting lonely and thinking always so we go to a psychatric hospital in punalur kollam (jayabharatham ), there the doctor prescribed some medicine and she continued... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.  Abhishek Kapoor MD

my wife suffering from psychiatric problem for more than 25 years, I was married her on 1996, after a few years later i found her disease, i had consult my doctor, he had practice her so many medicine ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)

Mobile Questions and Answers

Dr. Karl Logan MD

you need to see a psychiatrist or psychiatric nurse. you should continue taking yor antipsychotic medication.

Dr. Sudhir Kumar MD

Consult psychiatric

Dr. Parin N. Parmar MD

Hello Amritha, Thank you for asking at HCM. Neurobion forte is a multivitamin supplement and it usually does not interact with other medicines. So I don't find any problem with taking it with any other medications. Please...